# SDR SWAA2021021145667

- Difficulty date: January 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 115A3511
- Condition: Corroded
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOILER 10 SEAL RETAINER LOCATED BTW WS 378.50 AND WS 405.50 AT LEVEL RIB 15; TRAILING EDGE AREA RT WING (1 EA) / REPLACED SEAL RETAINER LOCATED SPOILER 10 BTW WS WS 378.50 AND WS 405.50 AT LEVEL RIB 15 TRAILING EDGE AREA RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3511 REV C
